Approaches of linear operators in the intuitionistic fuzzy 2-Banach spaces


KARAKAYA V. , Erturk M.

LOGIC JOURNAL OF THE IGPL, cilt.26, ss.453-463, 2018 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 26 Konu: 5
  • Basım Tarihi: 2018
  • Doi Numarası: 10.1093/jigpal/jzy009
  • Dergi Adı: LOGIC JOURNAL OF THE IGPL
  • Sayfa Sayıları: ss.453-463

Özet

The focus of this paper is to present some concepts of intuitionistic fuzzy T-convergence in intuitionistic fuzzy 2-Banach spaces. We will modify and correct the definition of regularity of 2-norms on 2-Banach spaces, which was given by Gurdal et al. in (2009, Nonlinear Analysis: Theory, Methods & Applications, 71, 1654-1661) to guarantee uniqueness of T-limit of T-convergence. Furthermore, we will introduce the concepts of intuitionistic fuzzy regularity and investigate consistency of intuitionistic fuzzy 2-norms on domain and range of the operator T-n. We will give some illustrative examples supporting our theoretical results.